Works matching DE "RADIUS (Geometry)"
Results: 1321
New asymptotic lower bound for the radius of analyticity of solutions to nonlinear Schrödinger equation.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 815, doi. 10.1142/S0219530524500039
- By:
- Publication type:
- Article
The radius of convexity of normalized Bessel functions of the first kind.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 485, doi. 10.1142/S0219530514500316
- By:
- Publication type:
- Article
A HIGH ACCURACY LERAY-DECONVOLUTION MODEL OF TURBULENCE AND ITS LIMITING BEHAVIOR.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 23, doi. 10.1142/S0219530508001043
- By:
- Publication type:
- Article
Energy Optimization of a Mirror‐Symmetric Spherical Triboelectric Nanogenerator.
- Published in:
- Advanced Functional Materials, 2022, v. 32, n. 18, p. 1, doi. 10.1002/adfm.202110516
- By:
- Publication type:
- Article
Osculating Circle with Microscopes Within Microscopes.
- Published in:
- Foundations of Science, 2013, v. 18, n. 2, p. 319, doi. 10.1007/s10699-012-9320-9
- By:
- Publication type:
- Article
Preconditioned tensor splitting AOR iterative methods for ℋ‐tensor equations.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 6, p. 1, doi. 10.1002/nla.2329
- By:
- Publication type:
- Article
A cutting force model considering influence of radius of curvature for sculptured surface machining.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 54, n. 5-8, p. 821, doi. 10.1007/s00170-010-2980-0
- By:
- Publication type:
- Article
Numerical investigation of the influence of punch element in multi-point stretch forming process.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 49, n. 5-8, p. 475, doi. 10.1007/s00170-009-2420-1
- By:
- Publication type:
- Article
A new preconditioned SOR method for solving multi-linear systems with an M-tensor.
- Published in:
- Calcolo, 2020, v. 57, n. 2, p. 1, doi. 10.1007/s10092-020-00364-8
- By:
- Publication type:
- Article
Optimal design of thin-walled columns for buckling under loadings controlled by displacements.
- Published in:
- Structural & Multidisciplinary Optimization, 2010, v. 42, n. 2, p. 305, doi. 10.1007/s00158-010-0489-7
- By:
- Publication type:
- Article
Functional outcome after corrective osteotomy for malunion of the distal radius: a randomised, controlled, double-blind trial.
- Published in:
- 2020
- By:
- Publication type:
- journal article
Below- vs above-elbow cast for distal radius fractures: is elbow immobilization really effective for reduction maintenance?
- Published in:
- 2019
- By:
- Publication type:
- journal article
A Characterization of Graphs Where the Independence Number Equals the Radius.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 3, p. 315, doi. 10.1007/s00373-011-1054-x
- By:
- Publication type:
- Article
Scalings of axisymmetric granular column collapse.
- Published in:
- Granular Matter, 2014, v. 16, n. 1, p. 115, doi. 10.1007/s10035-013-0469-x
- By:
- Publication type:
- Article
Traveling wave solutions of harmonic heat flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 4, p. 489, doi. 10.1007/s00526-006-0016-2
- By:
- Publication type:
- Article
Global curvature for surfaces and area minimization under a thickness constraint.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 4, p. 431, doi. 10.1007/s00526-005-0334-9
- By:
- Publication type:
- Article
Correlated Source Number Estimation with Gerschgorin Radii of Partitioned Matrices Products.
- Published in:
- Wireless Personal Communications, 2019, v. 107, n. 2, p. 1077, doi. 10.1007/s11277-019-06318-w
- By:
- Publication type:
- Article
Multiplicity of Solutions to the Quasilinear Neumann Problem in the 3-Dimensional Case.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 206, doi. 10.1007/s10958-015-2366-9
- By:
- Publication type:
- Article
L-Estimates of Solution to the Dirichlet Problem for the Heat Operator in a Ball.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 452, doi. 10.1007/s10958-014-1668-7
- By:
- Publication type:
- Article
Two-radii theorems for quasi-analytic classes of functions on a sphere.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 5, p. 584, doi. 10.1007/s10958-013-1548-6
- By:
- Publication type:
- Article
Spectral gaps in the dirichlet and neumann problems on the plane perforated by a doubleperiodic family of circular holes.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 2, p. 164, doi. 10.1007/s10958-012-0681-y
- By:
- Publication type:
- Article
Homogenization of the diffusion equation with nonlinear flux condition on the interior boundary of a perforated domain - the influence of the scaling on the nonlinearity in the effective sink-source term.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 3, p. 446, doi. 10.1007/s10958-011-0603-4
- By:
- Publication type:
- Article
On the mutual influence of closely located circular holes with rigid contours in a spherical shell.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 3, p. 322, doi. 10.1007/s10958-011-0301-2
- By:
- Publication type:
- Article
Power series with fast decreasing coefficients.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 2, p. 270, doi. 10.1007/s10958-010-0197-2
- By:
- Publication type:
- Article
On vortex combustion.
- Published in:
- Combustion, Explosion, & Shock Waves, 2010, v. 46, n. 6, p. 623, doi. 10.1007/s10573-010-0083-8
- By:
- Publication type:
- Article
Significance of nanoparticle radius, inter‐particle spacing, inclined magnetic field, and space‐dependent internal heating: The case of chemically reactive water conveying copper nanoparticles.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 4, p. 1, doi. 10.1002/zamm.202100094
- By:
- Publication type:
- Article
Circular inclusion problem of two‐dimensional decagonal quasicrystals with interfacial rigid lines under concentrated force.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 12, p. 1, doi. 10.1002/zamm.202100081
- By:
- Publication type:
- Article
Circular membrane with a centrally‐located opening ‐ analytical model using parameterisation of the non‐empty torus.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 4, p. N.PAG, doi. 10.1002/zamm.201800167
- By:
- Publication type:
- Article
针齿误差组合对RV减速器回差的影响研究.
- Published in:
- Machine Tool & Hydraulics, 2023, v. 51, n. 19, p. 171, doi. 10.3969/j.issn.1001-3881.2023.19.026
- By:
- Publication type:
- Article
Hydrodynamic radius of polyethylene glycol in solution obtained by dynamic light scattering.
- Published in:
- Colloid Journal, 2010, v. 72, n. 2, p. 279, doi. 10.1134/S1061933X10020195
- By:
- Publication type:
- Article
Dirac Observables in the 4-Dimensional Phase Space of Ashtekar's Variables and Spherically Symmetric Loop Quantum Black Holes.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 10, p. N.PAG, doi. 10.3390/universe8100543
- By:
- Publication type:
- Article
Splashback Radius in a Spherical Collapse Model.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 9, p. 462, doi. 10.3390/universe8090462
- By:
- Publication type:
- Article
THE MINIMUM COVERING SPHERE PROBLEM.
- Published in:
- Management Science, 1972, v. 19, n. 1, p. 96, doi. 10.1287/mnsc.19.1.96
- By:
- Publication type:
- Article
PROBLEMAS Y SOLUCIONES.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 1, p. 109
- By:
- Publication type:
- Article
PROBLEMAS Y SOLUCIONES: Sección a cargo de.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 2, p. 325
- By:
- Publication type:
- Article
La curva en las pistas de atletismo cubiertas. Un acercamiento a la clotoide.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 1, p. 93
- By:
- Publication type:
- Article
Counting and detecting figures using persistent homology.
- Published in:
- JSIAM Letters (Online), 2023, v. 15, p. 33, doi. 10.14495/jsiaml.15.33
- By:
- Publication type:
- Article
Stability of surfaces with constant mean curvature bounded by two coaxial circles.
- Published in:
- JSIAM Letters (Online), 2023, v. 15, p. 25, doi. 10.14495/jsiaml.15.25
- By:
- Publication type:
- Article
Comparison of 2-year clinical and radiological outcomes between volar plating and external fixation with additional K-wires for AO Type C distal radius fractures.
- Published in:
- Turkish Journal of Medical Sciences, 2019, v. 49, n. 5, p. 1418, doi. 10.3906/sag-1811-73
- By:
- Publication type:
- Article
The radii of starlikeness and convexity of the functions including derivatives of Bessel functions.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 3, p. 894, doi. 10.55730/1300-0098.3130
- By:
- Publication type:
- Article
Radii of starlikeness and convexity of q-Mittag-Leffler functions.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2610, doi. 10.3906/mat-1907-54
- By:
- Publication type:
- Article
On the zero-divisor graphs of finite free semilattices.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 4, p. 824, doi. 10.3906/mat-1508-38
- By:
- Publication type:
- Article
山区阶梯式河道水流阻力研究.
- Published in:
- Advances in Water Science / Shuikexue Jinzhan, 2019, v. 30, n. 5, p. 719, doi. 10.14042/j.cnki.32.1309.2019.05.012
- By:
- Publication type:
- Article
FIXED POINTS OF GENERALIZED HYBRID MAPPINGS ON L<sub>2</sub>-EMBEDDED SETS IN BANACH SPACES.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 1, p. 203, doi. 10.24193/fpt-ro.2019.1.13
- By:
- Publication type:
- Article
HOMOGENEOUS MULTIFRACTAL MEASURES WITH DISJOINT SPECTRUM AND MONOHÖLDER MONOTONE FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 277
- By:
- Publication type:
- Article
QUANTIZATION DIMENSION VIA QUANTIZATION NUMBERS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 857
- By:
- Publication type:
- Article
On the spectral radius and stiffness of Markov jump process rate matrices.
- Published in:
- Stochastic Models, 2021, v. 37, n. 1, p. 85, doi. 10.1080/15326349.2020.1815546
- By:
- Publication type:
- Article
Gaussian Approximation of Conditional Elliptical Random Vectors.
- Published in:
- 2006
- By:
- Publication type:
- Abstract
Some improvements of numerical radius inequalities via Specht's ratio.
- Published in:
- Journal of Linear & Topological Algebra, 2020, v. 9, n. 3, p. 221
- By:
- Publication type:
- Article
A new type of canal surface in Euclidean 4-space IE<sup>4</sup>.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2019, v. 23, n. 5, p. 801, doi. 10.16984/saufenbilder.524471
- By:
- Publication type:
- Article